# SDR UALA2008122206948

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 39,055 hours, 10,850 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SECOND TIME RECEIVE INOP HF RIGHT RADIO FREQ 5574.  RETUNE, NO HELP.  REPLACED RT HF TRANSCEIVER AND F/O'S AUDIO SELECT PANEL. OPS CHECK FOR RT HF NOW TESTS OK.
